Transverse Nonlinear Instability for Two-Dimensional Dispersive Models
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 477-496
@article{AIHPC_2009__26_2_477_0,
     author = {Rousset, F. and Tzvetkov, N.},
     title = {Transverse Nonlinear Instability for Two-Dimensional Dispersive Models},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {477-496},
     doi = {10.1016/j.anihpc.2007.09.006},
     zbl = {1169.35374},
     mrnumber = {2504040},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_477_0}
}
Rousset, F.; Tzvetkov, N. Transverse Nonlinear Instability for Two-Dimensional Dispersive Models. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 477-496. doi : 10.1016/j.anihpc.2007.09.006. http://www.numdam.org/item/AIHPC_2009__26_2_477_0/

[1] C Alexander J., Pego R. L., Sachs R. L., On the Transverse Instability of Solitary Waves in the Kadomtsev-Petviashvili Equation, Phys. Lett. A 226 (1997) 187-192. | MR 1435907 | Zbl 0962.35505

[2] Benjamin T., The Stability of Solitary Waves, Proc. London Math. Soc. (3) 328 (1972) 153-183. | MR 338584

[3] K. Blyuss, T. Bridges, G. Derks, Transverse instability and its long-term development for solitary waves of the (2+1)-Boussinesq equation, Preprint, 2002.

[4] Bona J., Sachs R., Global Existence of Smooth Solutions and Stability of Solitary Waves for a Generalized Boussinesq Equation, Comm. Math. Phys. 118 (1988) 15-29. | MR 954673 | Zbl 0654.35018

[5] Burq N., Gérard P., Tzvetkov N., Two Singular Dynamics of the Nonlinear Schrödinger Equation on a Plane Domain, Geom. Funct. Anal. 13 (2003) 1-19. | MR 1978490 | Zbl 1044.35084

[6] Cazenave T., Lions P. L., Orbital Stability of Standing Waves for Some Nonlinear Schrödinger Equations, Comm. Math. Phys. 85 (1982) 549-561. | MR 677997 | Zbl 0513.35007

[7] Coppel W. A., Dichotomies in Stability Theory, Lecture Notes in Mathematics, vol. 629, Springer-Verlag, Berlin, 1978. | MR 481196 | Zbl 0376.34001

[8] Friedlander S., Strauss W., Vishik M., Nonlinear Instability in an Ideal Fluid, Ann. Inst. H. Poincaré 14 (1997) 187-209. | Numdam | MR 1441392 | Zbl 0874.76026

[9] Friedlander S., Vishik M., Nonlinear Instability in Two-Dimensional Ideal Fluids: the Case of a Dominant Eigenvalue, Comm. Math. Phys. 243 (2003) 261-273. | MR 2021907 | Zbl 1043.76025

[10] Grenier E., On the Nonlinear Instability of Euler and Prandtl Equations, Comm. Pure Appl. Math. 53 (2000) 1067-1091. | MR 1761409 | Zbl 1048.35081

[11] Guo Y., Strauss W. A., Instability of Periodic BGK Equilibria, Comm. Pure Appl. Math. 48 (1995) 861-894. | MR 1361017 | Zbl 0840.45012

[12] Henry D., Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer-Verlag, Berlin, 1981. | MR 610244 | Zbl 0456.35001

[13] A. Ionescu, C. Kenig, Local and global well-posedness of periodic KP-I equations, Preprint, 2005. | MR 2150876

[14] Janssen P., Rasmussen J., Nonlinear Evolution of the Transverse Instability of Plane Envelope Solitons, Phys. Fluids 26 (1983) 1279-1287. | MR 717346 | Zbl 0521.76024

[15] Kadomtsev B. B., Petviashvili V. I., On the Stability of Solitary Waves in Weakly Dispersive Media, Soviet Phys. Dokl. 15 (1970) 539-541. | Zbl 0217.25004

[16] Kato T., Perturbation Theory for Linear Operators, Classics in Mathematics, Reprint of the 1980 edition, Springer-Verlag, Berlin, 1995. | MR 1335452 | Zbl 0836.47009

[17] Kenig C., Ponce G., Vega L., Well-Posedness and Scattering Results for the Generalized Korteweg-De Vries Equation Via the Contraction Principle, Comm. Pure Appl. Math. 46 (1993) 527-629. | MR 1211741 | Zbl 0808.35128

[18] Koch H., Tzvetkov N., On Finite Energy Solutions for the KP-I Equation, Math. Z. 256 (2008) 55-68. | MR 2350033 | Zbl pre05218251

[19] Liu Y., Strong Instability of Solitary Wave Solutions to a Kadomtsev-Petviashvili Equation in Three Dimensions, J. Differential Equations (2002) 153-170. | MR 1890602 | Zbl 1061.35115

[20] Merle F., Vega L., L 2 Stability of Solitons for KdV Equation, Int. Math. Res. Notices 13 (2003) 735-753. | MR 1949297 | Zbl 1022.35061

[21] Pego R., Weinstein M., Eigenvalues, and Instabilities of Solitary Waves, Philos. Trans. Roy. Soc. London A 340 (1992) 47-97. | MR 1177566 | Zbl 0776.35065

[22] Saut J.-C., Remarks on the Generalized Kadomtsev-Petviashvili Equations, Indiana Univ. Math. J. 42 (1993) 1011-1026. | MR 1254130 | Zbl 0814.35119

[23] Takaoka H., Tzvetkov N., On 2D Nonlinear Schrödinger Equations With Data on R×T, J. Funct. Anal. 182 (2001) 427-442. | MR 1828800 | Zbl 0976.35085

[24] Titchmarch E. C., Eigenfunction Expansions Associated to Second Order Differential Equations, Clarendon Press, Oxford, 1946. | MR 19765 | Zbl 0061.13505

[25] Weinstein M., Modulational Stability of Ground States of Nonlinear Schrödinger Equations, SIAM J. Math. Anal. 16 (1985) 472-491. | MR 783974 | Zbl 0583.35028

[26] Zakharov V. E., Instability and Nonlinear Oscillations of Solitons, JETP Lett. 22 (1975) 172-173.